# SDR CA051006008

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CABIN AIR BECAME CONTAMINATED WITH SMOKE.  ECS WAS SELECTED OFF AND AN EMERGENCY DECLARED.  SUBSEQUENT INSPECTION FOUND EXTERNAL ENGINE OIL LEAKAGE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE DETERMINED.
